Alert archive / New York / Heat Advisories in 2021

Heat Advisory 7, NWS Albany, NY

July 5, 20214 counties in New York; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this heat advisory at Jul 5, 2021, 3:31 PM EDT for 4 counties in New York; Northwest Hills Planning Region, Connecticut. It took effect at Jul 6, 2021, 11:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2021, 3:31 PM EDT (19:31 UTC)
In effect from
Jul 6, 2021, 11:00 AM EDT
Expired
Jul 6, 2021, 6:52 PM EDT
In force
8 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Columbia County, NY, Dutchess County, NY, Greene County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 68 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

366 
WWUS71 KALY 051931
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
331 PM EDT Mon Jul 5 2021

NYZ059-060-064-065-060900-
/O.NEW.KALY.HT.Y.0007.210706T1500Z-210706T2300Z/
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Including the cities of Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, Kingston, New Paltz, Poughkeepsie, 
Beacon, and Arlington
331 PM EDT Mon Jul 5 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT TUESDAY...

* WHAT...Heat index values of 95 to 100 expected.

* WHERE...The Mid-Hudson Valley in eastern New York.

* WHEN...From 11 AM to 7 PM EDT Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Additional Heat Advisories may be needed
  Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
3 follow-up statements
945 
WWUS71 KALY 060745
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
345 AM EDT Tue Jul 6 2021

CTZ013-NYZ066-062100-
/O.EXA.KALY.HT.Y.0007.210706T1500Z-210706T2300Z/
Southern Litchfield-Eastern Dutchess-
Including the cities of Oakville, Gaylordsville, New Milford, 
Terryville, Thomaston, Pawling, Wingdale, Dover Plains, 
Millbrook, Stanfordville, Pine Plains, and Amenia
345 AM EDT Tue Jul 6 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING...

* WHAT...Heat index values in the mid and upper 90s. 

* WHERE...In Connecticut, Southern Litchfield County. In New 
  York, Eastern Dutchess County.

* WHEN...From 11 AM this morning to 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Additional Heat Advisories may be needed on
  Wednesday.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ059-060-064-065-062100-
/O.CON.KALY.HT.Y.0007.210706T1500Z-210706T2300Z/
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Including the cities of Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, Kingston, New Paltz, Poughkeepsie, 
Beacon, and Arlington
345 AM EDT Tue Jul 6 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EDT THIS EVENING...

* WHAT...Heat index values of 95 to 100 expected.

* WHERE...The Mid Hudson Valley in eastern New York. 

* WHEN...From 11 AM this morning to 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Additional Heat Advisories may be needed
  Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
546 
WWUS71 KALY 061933
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
333 PM EDT Tue Jul 6 2021

CTZ013-NYZ059-060-064>066-071000-
/O.NEW.KALY.HT.Y.0008.210707T1500Z-210707T2300Z/
/O.CON.KALY.HT.Y.0007.000000T0000Z-210706T2300Z/
Southern Litchfield-Eastern Greene-Western Columbia-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
Including the cities of Oakville, Gaylordsville, New Milford, 
Terryville, Thomaston, Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, Kingston, New Paltz, Poughkeepsie, 
Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, and Amenia
333 PM EDT Tue Jul 6 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY...

* WHAT...Heat index values up to 100 through 7 PM this evening and
  again between 11 AM and 7 PM Wednesday.

* WHERE...In Connecticut, Southern Litchfield County. In New 
  York, Eastern Greene, Western Columbia, Eastern Ulster, 
  Western Dutchess and Eastern Dutchess Counties.

* WHEN...Until 7 PM EDT this evening and again from 11 AM to 7 PM
  EDT Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
389 
WWUS71 KALY 062252
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
652 PM EDT Tue Jul 6 2021

CTZ013-NYZ059-060-064>066-070700-
/O.CAN.KALY.HT.Y.0007.000000T0000Z-210706T2300Z/
/O.CON.KALY.HT.Y.0008.210707T1500Z-210707T2300Z/
Southern Litchfield-Eastern Greene-Western Columbia-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
Including the cities of Oakville, Gaylordsville, New Milford, 
Terryville, Thomaston, Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, Kingston, New Paltz, Poughkeepsie, 
Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, and Amenia
652 PM EDT Tue Jul 6 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
WEDNESDAY...
...HEAT ADVISORY THAT WAS IN EFFECT TODAY IS CANCELLED...

* WHAT...Heat index values up to 100.

* WHERE...In Connecticut, Southern Litchfield County. In New 
  York, Western Columbia, Western Dutchess, Eastern Greene, 
  Eastern Dutchess and Eastern Ulster Counties.

* WHEN...From 11 AM to 7 PM EDT Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this heat advisory went out at Jul 5, 1:39 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 5, 1:39 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
139 PM EDT Mon Jul 5 2021

.SYNOPSIS...
High pressure will move east of New England today with
fair and dry weather with temperatures rebounding closer to early
July normals.  A warm front will bring a few showers and
thunderstorms tonight.  A disturbance ahead of a cold front will
bring some strong to potentially severe thunderstorms Tuesday
afternoon with the heat and humidity increasing.  Unsettled weather
continues through the mid week with additional chances for
afternoon showers and thunderstorms.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 100 pm, upper low is moving across Cape Cod, with
northwest flow/subsidence spreading over the local area. Still
some pesky overcast low clouds due to onshore flow/trapped
moisture over Litchfield County, with clouds scattering out
elsewhere.

Upstream shortwave trough over Lake Superior is generating a
loosely organized area of convection over Lake Huron/Georgian
Bay. These storms are occurring within an area of steep midlevel
lapse rates (e.g., 7.7 K/km on the 12Z KAPX sounding) in a
pocket of 1.5-2.0 inch PWATs. This area of convection is
expected to continue moving eastward tonight, likely moving into
portions of the southern Adirondacks after midnight. There is a
chance a couple of these storms could be on the stronger side as
some of the steeper midlevel lapse rates fold into the area,
leading to around 1000 J/kg MUCAPE. Stronger storms could
contain hail, although fairly weak deep-layer shear of around 25
kt should limit the threat. An isolated gusty wind or two is
possible as well despite the storms likely remaining somewhat
elevated. Elsewhere, a moderate southerly wind will keep temps
considerably milder than previous nights, with lows mainly in
the 60s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Tuesday...A Marginal Risk of severe thunderstorms has been
highlighted by SPC and this looks pretty good. We believe part
of the area could even get upgraded to a Slight Risk depending
on the timing of the sfc trough intersecting the moderate-
abundant instability axis. Sfc dewpts rise into the 60s to lower
70s. SBCAPE values of 1500-3000 J/kg are possible with the
greatest instability from the Capital Region south and east. The
NAM has some extreme instability forecast but that is likely
due to the sfc dewpts being 5-7 degrees too high. The 00Z HRRR
indicates decent coverage of strong cells. 0-6 km bulk shear
values increase to 25-35 kts. Multicell clusters or a line or
two could form. DCAPE values of 1000+J/kg are possible
especially from the I-90 corridor south and east. Heat indices
could reach the mid and upper 90s from in the mid Hudson Valley,
as Heat Advisories may be needed later there. The best
destabilization will likely occur from the Mohawk Valley/Capital
Region/srn VT south. We included gusty winds in the grids with
any thunderstorms. The mid level lapse rates will still be
around 6.5-7C/km, so some hail is also possible. Overall, a
chance of strong to severe thunderstorms with the sfc trough and
mid level short-wave in NW flow aloft. Highs will be in the
upper 80s to lower 90s in the valley areas, and upper 70s to mid
80s over the hills and mtns. The winds will shift to the west
to southwest at 10-20 mph. It will be breezy.

Tue night...Weak sfc trough with minimal cold advection moves
across the region. The dewpoints may slightly break into the
upper 50s to mid 60s. It will still be humid, but any isolated
showers or thunderstorms left early in the evening should
diminish quickly with variable cloudiness. Lows will be in the
60s with some upper 50s over the srn Dacks and Greens.

Wednesday...The actual cold front moves towards the region and
stalls. It will lift back as a warm front with west to
southwest flow aloft. A threat of showers and thunderstorms will
increase again, especially in the afternoon. Temps will nudge
back above normal with humidity levels increasing again. Highs
in the 70s to lower 80s over the mtns...and mid 80s to a few
lower 90s in the mid Hudson Valley across the valley areas and
the Litchfield Hills.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
The long term will feature a few chances for active weather. Another
widespread rainfall is possibly Thursday, and we will also be
watching the remnants of Tropical Storm Elsa Thursday as well. The
chance for showers will remain Friday, as a cold front passes
through the region. Behind this front, Drier conditions are possible
for the weekend, although a warm front lifting northward will bring
another chance for showers and possibly a thunderstorms Sunday.
Details below...

Wednesday night through Thursday night will likely be the most
active portion of the long term period. We begin the period with an
upper level trough to our west, a cold front near or just north of
our region, and the remnants of TS Elsa likely located over the
southeastern US Wednesday evening. While leftover convection that
developed during the day Wednesday will likely diminish in coverage
after sunset, showers and thunderstorms will likely develop during
the day Thursday with the approaching upper trough. Furthermore,
there will be a 300 mb jet streak located over southern Canada,
putting our region in the vicinity of the right entrance region. 850
mb winds will back from southwesterly to southerly during the day
Thursday, which should result in advection of warm, moist air into
the region. PWAT values look to increase between 1.75-2 inches
Thursday, which is 2-3 standard deviations above normal for mid
July. The overlap of deep moisture and synoptic forcing should
result in a widespread soaking rainfall for much of the region
Thursday. With some elevated instability in place, there will be a
chance for a few rumbles of thunder as well, mainly during the
afternoon.

We will also be watching the remnants of TS Elsa during this
timeframe as well. Guidance is in relatively good agreement that the
remnants will remain south and east of our region, and the NHC
forecast cone does not touch our CWA at this time. However, there is
still some uncertainty as to how the Elsa's remnants will interact
with the upper trough, and if some of its moisture does stream
northwards then this could locally enhance rainfall over our area.
Even still ,any impacts we do see from Elsa look to be minimal at
this time.

By Friday morning, the heaviest of the rainfall will have moved off
to the east and the cold front will begin to slowly sag southward
into our region. There is some uncertainty as to how quickly this
cold front traverses our region with the normal GFS progressive /
Euro slow bias. We will also be under a cyclonic flow regime aloft.
With the cold front nearby and cyclonic flow aloft, have therefore
opted to include chance to low-end likely PoPs for much of the
region. However, showers will likely be much less numerous than on
Thursday. High temperatures will depend on the progressiveness of the
cold front and the amount of cloud cover, so did not stray too far
from blended guidance with highs in the upper 70s and low 80s.

Models diverge by the time we get to next weekend, although Saturday
may end up being a nice day rising heights aloft and subsidence
associated with cold advection behind the frontal passage. However,
by Sunday, a warm front looks to lift northward across our region,
which will introduce the chance for showers and thunderstorms once
again for the second half of the weekend and early next week.

For the latest on the tropics, please refer to the latest
information from the National Hurricane Center.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Light southeast flow at low-levels off the western Atlantic has
been allowing for some low stratus clouds near KPOU/KPSF for
early this afternoon. Most of these clouds have dissipated or
shifted off to the east, but will continue to allow a TEMPO for
MVFR clouds at KPOU for the next few hours. Otherwise, flying
conditions will be VFR through the early evening hours with
sct-bkn cigs around 3500-5000 ft. South to southeast winds will
be around 10 kts through the rest of the day.

For the overnight hours, southerly winds will continue to be
around 5 to 10 kts. These winds should help prevent any
radiational fog from forming. However, will need to watch for
any additional stratus clouds. As of right now, model soundings
suggest it may remain VFR for KPOU/KALB, with any clouds
remaining just above VFR/MVFR thresholds. However, KPSF may see
some MVFR cigs due to being a higher elevation location. In
addition, KGFL may see some MVFR clouds, as some leftover clouds
from convection from Ontario shifts towards the area overnight.

On Tuesday morning, most lower clouds should quickly be
dissipating thanks to strong sunshine. A stray morning shower is
possible around KGFL, otherwise, flying conditions should be VFR
for all sites by the early to mid morning hours. South to
southwest winds will be increasing to around 10 kts, with some
higher gusts possible at KALB. Some showers/t-storms may impact
the TAF sites for late in the day.

Outlook...

Tuesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: Moderate Operational Impact. Likely SHRA...TSRA.
Thursday: High Operational Impact. Likely SHRA...TSRA.
Thursday Night: High Operational Impact. Likely SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Low Operational Impact. Slight Chance of SHRA.
Saturday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
High pressure will move east of New England today with
fair and dry weather with temperatures rebounding closer to early
July normals.  A warm front will bring a few showers and
thunderstorms tonight.  A disturbance ahead of a cold front will
bring some strong thunderstorms Tuesday afternoon with the heat
and humidity increasing. Unsettled weather continues through
the mid week with additional chances for afternoon showers and
thunderstorms.

The relative humidity values will lower to 45 to 65 percent
this afternoon and Tuesday afternoon, and increase to 80 to 100
percent Tuesday morning.

The winds tonight will be come southerly at 5 to 10 mph today.
Expect the winds to continue to be southerly at 5 to 15 mph
tonight and then shift to the southwest to west at 10 to 20 mph
on Tuesday.

&&

.HYDROLOGY...
Rivers to recede the next few days, but chances of showers
increase Tuesday through the mid week.

Mainly dry weather is expected into this afternoon. Chances for
showers and thunderstorms return tonight through at least the
mid week, as a warmer and more humid air mass builds in and
several disturbances and weak fronts move across the region.

Multiple rounds of showers and thunderstorm could occur during
this time, some of which could produce locally heavy rainfall
and ponding of water on some roadways.

Widespread rainfall will diminish, so after the recent wet
stretch main stem river flows should decrease some.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...Thompson
SHORT TERM...Wasula
LONG TERM...Main
AVIATION...Frugis
FIRE WEATHER...Wasula
HYDROLOGY...JPV/Wasula
Hazardous weather outlook, Jul 5, 4:49 AM EDT, 10 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
449 AM EDT Mon Jul 5 2021

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058-061-063-082>084-
VTZ013>015-061100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-
Eastern Columbia-Western Ulster-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
449 AM EDT Mon Jul 5 2021

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, the southern Adirondacks, Lake George Saratoga
Region, Mohawk Valley, Greater Capital Region, Schoharie Valley,
Helderbergs, eastern Catskills, northern and central Taconics of
eastern New York and southern Vermont.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong to severe thunderstorms are possible Tuesday afternoon. Some
of the thunderstorms could produce damaging winds 58 mph or greater
and or large hail the size of quarters or greater.

There is a chance of afternoon into the early evening thunderstorms
Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Tuesday.

NYZ059-060-064>066-061100-
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-
449 AM EDT Mon Jul 5 2021

This Hazardous Weather Outlook is for the mid Hudson Valley and the
southern Taconics in eastern New York.

.DAY ONE...Today and tonight.

Some isolated non severe thunderstorms are possible in portions of
the Mid Hudson Valley especially after midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A hot and humid airmass will return on Tuesday. A Heat Advisory will
likely be needed with heat indices in the mid and upper 90s.

Strong to severe thunderstorms are possible Tuesday afternoon. Some
of the thunderstorms could produce damaging winds 58 mph or greater
and or large hail the size of quarters of greater.

There is a chance of afternoon into the early evening thunderstorms
Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Tuesday.

Nearby

Heat Advisories in New York, 2021Heat Advisories in Connecticut, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.